MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed that the noytr calculation rule is not working for the hematology advia platform.The noytr rule is calculated from neutrophil and ig cells.Since the advia platform does not measure ig cells, the noytr rule does not work for the advia platform.However, the noytr rule works with the alinity hq processing module.The customer initial run cbc on alinity hq processing module.When the customer has a delta check or needs to repeat a complete blood count (cbc), they repeat it on the advia platform.At that time, the cbc+diff is reported from advia, and ig results come from alinity hq.In that situation, the total differential count is higher than 100%, which is incorrect.The differential count should not exceed 100%.For this reason, the customer is requesting to remove the advia hematology platform from that rule family in ams.The customer did not provide any information about missed or delayed treatments.There were no discrepant patient results provided by the customer.No impact to patient management reported by the customer.
 
Additional Manufacturer Narrative
The complaint investigation on the aliniq ams software included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.The aliniq ams technical group investigated the noytr rule, that calculates the neutrophil count using neutrophil and immature granulocyte (ig) cells.The investigation confirmed the issue arose because the same calculation rule was incorrectly applied to two different instruments with different test parameters.No deficiency of the middleware was identified.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams middleware, version 3.01, was identified.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21766778
Report Number3004032053-2025-00009
Device Sequence Number8591276
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public(01)00380740200169(10)3.01
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown